# SDR CA020104001

- Difficulty date: November 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 9,221 hours
- Engine: Pwa R985AN14B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Part number: AN3C6A
- Condition: Sheared
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)    DURING 100 HR INSP REMOVED PUSH/PULL ROD FOR MAINTENANCE.  RE-INSTALLED PUSH / PULL ROD AT LATER TIME WITH PREVIOUSLY REMOVED HARDWARE.  WORK WAS CHECKED DURING INDEPENDENT INSPECTION.  BOLT WAS FOUND SHEARED THE FOLLOWING DAY AFTER SITTING OVERNIGHT IN THE HANGAR, THE BOLT HEAD HAD SHEARED CLEAN OFF AND WAS FOUND ON THE HANGAR FLOOR.  PART RETURNED TO SEALAND AVIATION FOR EVALUATION.
